# SDR FDEA202002240376

- Difficulty date: February 24, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB11646
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE CAVITY FORMER AT XOS 993 FOUND CRACKED. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER   DOUGLAS DRAWING ARB1164 REVISION M. INSTALLED FABRICATED FORMER AT RIGHT HAND   WING LEADING EDGE CAVITY AT XOS 993 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
